Über einen Dirichletschen Satz

P. Herglotz

Mathematische Zeitschrift (1922)

  • Volume: 12, page 255-261
  • ISSN: 0025-5874; 1432-1823

How to cite


Herglotz, P.. "Über einen Dirichletschen Satz." Mathematische Zeitschrift 12 (1922): 255-261. <http://eudml.org/doc/167680>.

author = {Herglotz, P.},
journal = {Mathematische Zeitschrift},
pages = {255-261},
title = {Über einen Dirichletschen Satz},
url = {http://eudml.org/doc/167680},
volume = {12},
year = {1922},

AU - Herglotz, P.
TI - Über einen Dirichletschen Satz
JO - Mathematische Zeitschrift
PY - 1922
VL - 12
SP - 255
EP - 261
UR - http://eudml.org/doc/167680
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.